15 results for K. Prudhvi.

Parameters for your search query:
Keyword    K. Prudhvi

Open AccessArticle
Export: RIS | BibTeX | EndNote
Common Fixed Points for Four Self-Mappings in Dislocated Metric Space
American Journal of Applied Mathematics and Statistics. 2018, 6(1), 6-8. DOI: 10.12691/ajams-6-1-2
Pub. Date: February 26, 2018Views: 9391Downloads: 8618
Open AccessArticle
Export: RIS | BibTeX | EndNote
Coincidence Points and Common Fixed Points for Four Self-Mappings via Weakly Compatible Mappings in Cone Metric Spaces
American Journal of Applied Mathematics and Statistics. 2017, 5(3), 112-114. DOI: 10.12691/ajams-5-3-5
Pub. Date: September 07, 2017Views: 9759Downloads: 8875
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Common Fixed Point Result in Ordered Complete Cone Metric Spaces
American Journal of Applied Mathematics and Statistics. 2016, 4(2), 43-45. DOI: 10.12691/ajams-4-2-3
Pub. Date: May 12, 2016Views: 9653Downloads: 8136
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Fixed Point Result of Expanding Mappings in Complete Cone Metric Spaces
Journal of Mathematical Sciences and Applications. 2015, 3(1), 1-2. DOI: 10.12691/jmsa-3-1-1
Pub. Date: June 08, 2015Views: 10492Downloads: 8697
Open AccessArticle
Export: RIS | BibTeX | EndNote
Common Fixed Point Theorem in Cone Metric Spaces
American Journal of Applied Mathematics and Statistics. 2015, 3(2), 68-70. DOI: 10.12691/ajams-3-2-4
Pub. Date: April 07, 2015Views: 11029Downloads: 8892
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Common Fixed Point Theorem for Pair of Mappings in Cone Metric Spaces
Journal of Mathematical Sciences and Applications. 2017, 5(1), 17-18. DOI: 10.12691/jmsa-5-1-2
Pub. Date: February 18, 2017Views: 9496Downloads: 8064
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Fixed Point Theorems on c-distance
American Journal of Applied Mathematics and Statistics. 2017, 5(1), 8-10. DOI: 10.12691/ajams-5-1-2
Pub. Date: January 22, 2017Views: 9468Downloads: 7743
Open AccessArticle
Export: RIS | BibTeX | EndNote
Common Fixed Point Theorem for Weakly Contractive Mappings in Cone Metric Spaces
American Journal of Applied Mathematics and Statistics. 2015, 3(4), 161-163. DOI: 10.12691/ajams-3-4-5
Pub. Date: August 09, 2015Views: 9981Downloads: 8203
Open AccessArticle
Export: RIS | BibTeX | EndNote
Coincidence Point Theorem of Two Self-Mappings in Ordered Cone Metric Spaces
American Journal of Applied Mathematics and Statistics. 2014, 2(4), 249-251. DOI: 10.12691/ajams-2-4-15
Pub. Date: August 24, 2014Views: 14282Downloads: 9859
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Result on “Common Fixed Points” for Pair of OWC- Mappings in C-MS
American Journal of Applied Mathematics and Statistics. 2023, 11(3), 98-99. DOI: 10.12691/ajams-11-3-3
Pub. Date: November 10, 2023Views: 606Downloads: 775
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals



Article Types